MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA CH; ATELLICA CH CARBON DIOXIDE, CONCENTRATED (CO2_C)

SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA CH; ATELLICA CH CARBON DIOXIDE, CONCENTRATED (CO2_C)
Catalog Number 11097521
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/02/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An outside of the united states (ous) customer contacted the siemens healthcare diagnostics remote services center (rsc) regarding an erroneously elevated carbon dioxide, concentrated (co2_c) result obtained on a patient sample on an atellica ch 930 analyzer.Siemens is evaluating the event.
 
Event or Problem Description
The customer reported to siemens that they obtained an erroneously elevated carbon dioxide, concentrated (co2_c) result on a patient sample on an atellica ch 930 analyzer.The erroneous result was reported to the physician, and it is unknown whether the result was questioned.The same sample was reprocessed on an alternate advia 1800 instrument.The lower reprocessed result obtained was considered correct and reported to the physician.There are no known reports of patient intervention or adverse health consequences due to the erroneously elevated carbon dioxide, concentrated (co2_c) result.
 
Additional Manufacturer Narrative
Initial mdr 2432235-2025-00280 was filed on 24-oct-2025.Additional information (16-dec-2025): siemens healthcare diagnostics concluded the investigation of the event.Siemens reviewed the available instrument data files and the information provided by the customer, and found that quality control (qc) was not recovered within the ranges.A new carbon dioxide, concentrated (co2_c) reagent pack was loaded and calibrated, and quality control (qc) recovery was acceptable.Also, the review of the instrument data suggested that the reagent well was contaminated.The cause of the event is unknown.A product issue was not identified.The device is performing within specifications.No further evaluation is required.Note: in section h6, the codes for investigation findings and investigation conclusions have been updated to reflect the additional information.

Brand Name
ATELLICA CH
Common Device Name
ATELLICA CH CARBON DIOXIDE, CONCENTRATED (CO2_C)
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
registration # 2517506
500 gbc drive, po box 6101
newark DE 19714 6101
Manufacturer Contact
varsha joshi
pritech park sez, block 11
sarjapur outer ring road
karnataka 56010-3
IN   560103
870577433
MDR Report Key23380607
Report Number2432235-2025-00280
Device Sequence Number9091321
Product Code KHS
UDI-Device Identifier00630414595900
UDI-Public(01)00630414595900(10)150174(17)260414
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K100289
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/14/2026
Device Catalogue Number11097521
Device Lot Number150174
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/02/2025
Supplement Date Received by Manufacturer12/16/2025
Initial Report FDA Received Date10/24/2025
Supplement Report FDA Received Date01/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/14/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age14 YR
Patient SexFemale